# SDR USAA030106

- Difficulty date: June 26, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 5240 · Service Doors
- Part: Web
- Condition: Cracked
- Location: Service Door
- Part time: 58,358 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED .200 INCH, UPPER HINGE CUTOUT WEB L4 DOOR.  FABRICATED DOUBLER, TRIMMED OUT DAMAGE, INSTALLED REPAIR PER EA 87189.  (M)
